# SDR CALA2017082502875

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 70,528 hours, 7,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 3004083
- Condition: Shorted
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMERGENCY LIGHTS L1698 & L813 INOPERATIVE.  FOUND LIGHT ASSY L813 SHORTED. LIGHT ASSY REMOVED AND REPLACED AND OPS CHECKED GOOD IAW AMM 33-51-03-404-007
